BibTeX record: journals/jphil/Poproski10

download as .bib file

@article{DBLP:journals/jphil/Poproski10,
  author    = {Ruth Poproski},
  title     = {The Rationalizability of Two-Step Choices},
  journal   = {J. Philosophical Logic},
  year      = {2010},
  volume    = {39},
  number    = {6},
  pages     = {713--743},
  url       = {http://dx.doi.org/10.1007/s10992-010-9148-0},
  doi       = {10.1007/s10992-010-9148-0},
  timestamp = {Wed, 24 Sep 2014 04:45:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jphil/Poproski10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}